Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at May 12, 2014, 4:21 AM CDT for Columbia County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2014, 4:21 AM CDT (09:21 UTC)
- Expired
- May 12, 2014, 4:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Milwaukee, WI
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 82 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567 WWUS83 KMKX 120921 SPSMKX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 421 AM CDT MON MAY 12 2014 WIZ046-056-057-063-120945- DANE-MARQUETTE-SAUK-COLUMBIA- 421 AM CDT MON MAY 12 2014 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DANE...MARQUETTE... SAUK...COLUMBIA... AT 419 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR WAUNAKEE... MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN MADISON...MIDDLETON...WAUNAKEE...PORTAGE...WINDSOR... PRAIRIE DU SAC...SAUK CITY...LAKE WISCONSIN...DEFOREST... LODI...POYNETTE...PARDEEVILLE...RIO. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4337 8910 4301 8955 4323 8979 4383 8952 TIME...MOT...LOC 0919Z 229DEG 36KT 4323 8950 $$ HENTZ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at May 12, 3:40 AM CDT, 41 minutes earlier.
Area forecast discussion, May 12, 3:40 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT MON MAY 12 2014 .TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH THE UPPER LEVEL RIDGE OVER THE WESTERN GREAT LAKES AHEAD OF THE STRONG WESTERN TROUGH ACROSS THE ROCKIES WILL PUSH INTO THE EASTERN GREAT LAKES BY SUNRISE TUESDAY. THE 105 KNOT JET MAX WAS LIFTING NORTHEAST FROM THE BASE OF THE TROUGH THIS MORNING AND WILL REACH WESTERN MINNESOTA THIS EVENING STRENGTHENING TO 115 KNOTS. WEAK TO MODERATE UPPER DIVERGENCE CONTINUES ACROSS SOUTHERN WISCONSIN TODAY AND TONIGHT. A 700 MB WIND MAX OF 40 KNOTS PUSHES INTO CENTRAL WISCONSIN BY SUNRISE. A SECOND STRONGER 700 MB WIND MAX OF 55 KNOTS ASSOCIATED WITH THE MAIN TROUGH REACHES WESTERN WISCONSIN THIS EVENING AND PUSHES EAST EARLY TUESDAY MORNING. AT 850 MB A 50 KNOT LOW LEVEL JET ACROSS EASTERN KANSAS INTO SOUTHERN IOWA PUSHES INTO SOUTHWEST WISCONSIN JUST AFTER SUNRISE BEFORE WEAKENING AND LIFTING NORTH LATER THIS MORNING. A 45 KNOT 850 MB JET MAX ALSO MOVES ACROSS SOUTHERN WISCONSIN LATE TONIGHT. 700 MB MODERATE UPWARD MOTION OCCURS EARLY THIS MORNING WITH THE APPROACHING LOW LEVEL JET MAX AND 850 MB MOISTURE CONVERGENCE AS THE WARM FRONT ADVANCES NORTH. THEREFORE EXPECT AN AREA OF THUNDERSTORMS TO ROLL THROUGH THIS MORNING. SOME MAY PRODUCE BRIEF HEAVY RAINS. 850/700 MB DEW POINTS INCREASE THIS MORNING WITH 850 MB DEWPOINTS AROUND 11 TO 12 CELSIUS THIS EVENING UNTIL THE CONVECTION OCCURS. BY AFTERNOON SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL BE IN THE WARM SECTOR. UNTIL THEN EAST TO SOUTHEAST WINDS WILL KEEP THE LAKESHORE AREAS COOL WITH SOME FOG POSSIBLE AS THE AIRMASS DEW POINTS RISE INTO IN THE MID 60S...WITH SOME UPPER 60S POSSIBLE. INLAND AREAS SHOULD REACH 80...BUT AREAS ALONG THE LAKE...ESPECIALLY TOWARD SHEBOYGAN SHOULD STAY COOLER WITH SOUTH/SOUTHEAST FLOW MUCH OF THE DAY. WITH MODELS PRODUCING SOME PRECIPITATION TODAY IN THE WARM SECTOR...THE AMOUNT OF MODEL CAPE IS LIKELY LESS THAN WHAT WILL OCCUR. THERE WILL BE A CHANCE OF THUNDERSTORMS...BUT LIFTING MECHANISM DIFFICULT FOR TIMING DUE TO LIKELY MORNING CONVECTION AND BOUNDARIES. FOCUS FOR SEVERE WILL LIKELY BE IN AREAS WEST OF MADISON EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. HELICITY VALUES DO RISE TO NEAR 200 WITH SOME LOW LEVEL VEERING. THEREFORE THERE WILL BE A TORNADO THREAT. COLD FRONT THEN MOVES ACROSS SOUTHERN WISCONSIN TONIGHT WITH A LINE OF THUNDERSTORMS EXPECTED. CAPE VALUES WILL DECREASE AS THE STORMS MOVE EAST DUE TO DIURNAL COOLING. LOCAL SEVERE PROBABILITY CWASP VALUES INCREASE TO 75 TO 80 PCT INTO PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON AND EARLY EVENING WITH 70 PCT EAST. .TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM THE SURFACE COLD FRONT SHOULD BE THROUGH BY DAYBREAK TUESDAY...WITH A FEW SHOWERS/STORMS POSSIBLY LINGERING EAST IN THE MORNING. IT SHOULD BE DRY THEN THE REST OF THE DAY WITH MUCH COOLER TEMPS BEHIND THE DEPARTING FRONT. DRY WEATHER WILL THEN PERSIST TUESDAY NIGHT THROUGH AT LEAST WEDNESDAY MORNING. LOW PRESSURE PASSING BY WELL TO THE SOUTHEAST MAY BRING SOME LIGHT RAIN THEN LATE WEDNESDAY AFTERNOON INTO THE NIGHT...MAINLY ACROSS THE SOUTHEAST. EVEN COOLER TEMPS ARE LIKELY WEDNESDAY...STRUGGLING INTO THE UPPER 50S MOST PLACES. .THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM NORTHWEST FLOW WILL BRING CONTINUED BELOW NORMAL TEMPERATURES FOR THURSDAY THROUGH THE WEEKEND. A SERIES OF SHORTWAVES WILL ALSO BRING A CHANCE FOR SHOWERS AT TIMES. && .AVIATION/12Z TAFS/... STILL EXPECTING SOME MVFR CIGS/VSBYS AHEAD OF A WARM FRONT. THE WARM FRONT WILL LIFT NORTH THIS MORNING...BUT SOME SOUTHEAST FLOW MAY STILL AFFECT THE LAKESHORE AREAS OF LAKE MICHIGAN WITH MVFR VSBYS IN FOG/HAZE. EXPECT AN AREA OF THUNDERSTORMS THIS MORNING WITH THE WARM FRONT AND A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THEN MORE THUNDERSTORMS LIKELY WITH A COLD FRONT TONIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. IFR CONDITIONS IN ANY STORMS. && .MARINE... LIGHT EAST TO SOUTHEAST WINDS THIS MORNING AHEAD OF AN ADVANCING WARM FRONT WILL BRING AREAS OF FOG. THE WARM FRONT WILL MOVE NORTH LATER TODAY BUT A WEAK ONSHORE FLOW WILL LIKELY CONTINUE NORTH OF MILWAUKEE. LOOK FOR PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. SOME MAY BE SEVERE ESPECIALLY TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...HENTZ TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, May 12, 4:01 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT MON MAY 12 2014 WIZ046-047-051-052-056>060-062>072-130915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 401 AM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MORE THUNDERSTORMS ARE EXPECTED AS A WARM FRONT LIFTS NORTH THIS MORNING. SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL THEN BE IN THE WARM...HUMID AND UNSTABLE AIRMASS THIS AFTERNOON AND EVENING. THEN A COLD FRONT SHOULD MOVE THROUGH LATE TONIGHT. THERE REMAINS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS. THERE WILL ALSO BE A TORNADO RISK LATE THIS AFTERNOON AND EVENING...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN WEST OF MADISON. SOME OF THE THUNDERSTORMS WILL ALSO PRODUCE BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN THE LATE AFTERNOON AND EVENING. LMZ643>646-130915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT MORE THUNDERSTORMS ARE EXPECTED. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS. AREAS OF DENSE FOG WILL BE POSSIBLE TODAY AS WARM...MOIST AIR FLOWS ACROSS THE COLDER LAKE MICHIGAN NEAR SHORE WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY AND THURSDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 12, 3:15 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CDT MON MAY 12 2014
WIZ046-047-051-057-058-120845-
GREEN LAKE-DODGE-MARQUETTE-FOND DU LAC-COLUMBIA-
315 AM CDT MON MAY 12 2014
...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...DODGE...
MARQUETTE...COLUMBIA...COUNTIES
AT 314 AM CDT...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF PORTAGE...
MOVING NORTH AT 40 MPH.
WINDS IN EXCESS OF 35 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PORTAGE...BERLIN...PARDEEVILLE...RANDOLPH...MONTELLO...MARKESAN...
WESTFIELD...PRINCETON...GREEN LAKE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4398 8889 4390 8889 4389 8886 4343 8903
4364 8974 4364 8960 4398 8960
TIME...MOT...LOC 0814Z 198DEG 35KT 4368 8945
HENTZSpecial weather statement, May 12, 3:31 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT MON MAY 12 2014
WIZ051-052-059-060-065-066-120900-
WASHINGTON-WAUKESHA-OZAUKEE-MILWAUKEE-FOND DU LAC-SHEBOYGAN-
331 AM CDT MON MAY 12 2014
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...WAUKESHA...
OZAUKEE...MILWAUKEE...FOND DU LAC...SHEBOYGAN...
AT 330 AM CDT...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING NORTH
AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHERN MILWAUKEE...MENOMONEE FALLS...WEST BEND...MEQUON...
HARTFORD...WHITEFISH BAY...BROWN DEER...GRAFTON...CEDARBURG...PORT
WASHINGTON...JACKSON...FOX POINT...SLINGER...SAUKVILLE...BAYSIDE...
KEWASKUM...AND THIENSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4354 8780 4346 8780 4338 8787 4326 8791
4318 8788 4312 8790 4309 8787 4306 8788
4334 8841 4371 8827 4358 8778
TIME...MOT...LOC 0830Z 196DEG 37KT 4325 8811
HENTZSpecial weather statement, May 12, 3:43 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CDT MON MAY 12 2014
WIZ051-058-059-120915-
WASHINGTON-DODGE-FOND DU LAC-
343 AM CDT MON MAY 12 2014
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...DODGE...
FOND DU LAC...
AT 342 AM CDT...A STRONG THUNDERSTORM WAS NEAR LOMIRA...OR 9 MILES
SOUTH OF FOND DU LAC...MOVING NORTH AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...NORTH FOND DU LAC...LOMIRA...OAKFIELD...ROSENDALE...
BRANDON...TAYCHEEDAH.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4391 8817 4354 8838 4371 8882 4390 8875
4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 0842Z 196DEG 36KT 4365 8847
HENTZSpecial weather statement, May 12, 3:44 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CDT MON MAY 12 2014
WIZ046-047-120915-
GREEN LAKE-MARQUETTE-
344 AM CDT MON MAY 12 2014
...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...MARQUETTE...
AT 343 AM CDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...OR 12
MILES SOUTH OF WAUTOMA...MOVING NORTH AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BERLIN...PRINCETON...NESHKORO AND HARRISVILLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4391 8889 4378 8914 4383 8938 4398 8946
4398 8889
TIME...MOT...LOC 0843Z 196DEG 36KT 4388 8923
HENTZSpecial weather statement, May 12, 4:11 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT MON MAY 12 2014
WIZ051-052-059-060-120945-
WASHINGTON-OZAUKEE-FOND DU LAC-SHEBOYGAN-
411 AM CDT MON MAY 12 2014
...STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...OZAUKEE...
FOND DU LAC...SHEBOYGAN...COUNTIES...
AT 409 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF
CAMPBELLSPORT...OR 10 MILES WEST OF PLYMOUTH...MOVING NORTHEAST AT 30
MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...NORTH FOND DU
LAC...HOWARDS GROVE...OOSTBURG...BELGIUM...KOHLER...CEDAR GROVE...
RANDOM LAKE...ELKHART LAKE...TAYCHEEDAH.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4357 8779 4351 8780 4347 8790 4366 8832
4385 8862 4389 8860 4389 8841 4394 8840
4394 8817 4389 8816 4389 8774 4381 8773
4376 8770 4374 8771 4370 8770
TIME...MOT...LOC 0909Z 211DEG 27KT 4370 8818
HENTZSpecial weather statement, May 12, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 421 AM CDT MON MAY 12 2014 WIZ046-056-057-063-120945- DANE-MARQUETTE-SAUK-COLUMBIA- 421 AM CDT MON MAY 12 2014 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DANE...MARQUETTE... SAUK...COLUMBIA... AT 419 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR WAUNAKEE... MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN MADISON...MIDDLETON...WAUNAKEE...PORTAGE...WINDSOR... PRAIRIE DU SAC...SAUK CITY...LAKE WISCONSIN...DEFOREST... LODI...POYNETTE...PARDEEVILLE...RIO. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4337 8910 4301 8955 4323 8979 4383 8952 TIME...MOT...LOC 0919Z 229DEG 36KT 4323 8950 HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:08 AM CDT | Special Weather Statement | MKX | Washington | 22 min |
| May 12, 3:15 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 30 min |
| May 12, 3:31 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 29 min |
| May 12, 3:43 AM CDT | Special Weather Statement | MKX | Fond du Lac | 32 min |
| May 12, 3:44 AM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| May 12, 4:11 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 34 min |
| May 12, 4:55 AM CDT | Special Weather Statement | MKX | Dodge | 35 min |
| May 12, 9:05 AM CDT | Areal Flood Advisory | MKX | Columbia, Iowa, Sauk | 3 hr |
| May 12, 9:14 AM CDT | Dense Fog Advisory | MKX | Sheboygan | 4 hr |
| May 12, 9:33 AM CDT | Special Weather Statement | MKX | Lafayette, Sauk | 42 min |
| May 12, 9:37 AM CDT | Marine Dense Fog Advisory | MKX | 12 hr | |
| May 12, 10:01 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Green | 29 min |
| May 12, 10:05 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Rock, Sauk | 25 min |
| May 12, 10:31 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock | 44 min |
| May 12, 11:02 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha | 73 min |
| May 12, 11:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| May 12, 11:50 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 40 min |
| May 12, 12:13 PM CDT | Special Weather Statement | MKX | Jefferson | 32 min |
| May 12, 12:16 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more | 3 hr |
| May 12, 12:30 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha | 3 hr |
| May 12, 12:51 PM CDT | Special Marine Warning | MKX | 84 min | |
| May 12, 3:07 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 38 min |
| May 12, 3:34 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 41 min |
| May 12, 3:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 63 min |
| May 12, 3:58 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 47 min |
| May 12, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 44 min |
| May 12, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 23 min |
| May 12, 4:45 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 45 min |
| May 12, 4:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 33 min |
| May 12, 5:04 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 26 min |
| May 12, 5:09 PM CDT | Special Marine Warning | MKX | 96 min | |
| May 12, 5:14 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 46 min |
| May 12, 5:55 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 50 min |
| May 12, 6:16 PM CDT | Special Weather Statement | MKX | Jefferson | 29 min |
| May 12, 6:18 PM CDT | Special Weather Statement | MKX | Waukesha | 27 min |
| May 12, 6:28 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Green, Jefferson, Rock, Waukesha | 2 hr |
| May 12, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 33 min |
Nearby
Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.